# SDR COMA9660133

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YAW DAMPER NR 1 INOP MESSAGE ON EICAS DURING TAXI.  REPLACED THE NR 1 YAW DAMPER.
